Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 11, Pages 2001–2009 (Mi zvmmf4785)  

This article is cited in 2 scientific papers (total in 2 papers)

Control of magnetohydrodynamic flow in the formation of a magnetic field with a prescribed configuration

A. Yu. Chebotarev

Institute of Applied Mathematics, Far East Division, Russian Academy of Sciences, ul. Radio 7, Vladivostok, 690041, Russia

Abstract: Control problems for the viscous incompressible magnetohydrodynamic equations are considered. The goal is to produce a magnetic field with a prescribed structure at a given time by applying electromotive forces so as to minimize Joule heating or the work done on the conduction currents. Based on estimates obtained for the solution of a subdifferential Cauchy problem for the Navier–Stokes-type equations, the possibility of producing the required magnetic field is proved and the solvability conditions for the control problems are found.

Key words: magnetohydrodynamic equations, optimal control, variational inequalities, controllability problems.

Full text: PDF file (957 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:11, 1913–1920

Bibliographic databases:

UDC: 519.634
Received: 04.03.2009
Revised: 28.05.2009

Citation: A. Yu. Chebotarev, “Control of magnetohydrodynamic flow in the formation of a magnetic field with a prescribed configuration”, Zh. Vychisl. Mat. Mat. Fiz., 49:11 (2009), 2001–2009; Comput. Math. Math. Phys., 49:11 (2009), 1913–1920

Citation in format AMSBIB
\Bibitem{Che09}
\by A.~Yu.~Chebotarev
\paper Control of magnetohydrodynamic flow in the formation of a~magnetic field with a~prescribed configuration
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 11
\pages 2001--2009
\mathnet{http://mi.mathnet.ru/zvmmf4785}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 11
\pages 1913--1920
\crossref{https://doi.org/10.1134/S0965542509110086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000272464100008}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-71549133092}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4785
  • http://mi.mathnet.ru/eng/zvmmf/v49/i11/p2001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Chebotarev, “Stabilizatsiya neustoichivykh ravnovesnykh konfiguratsii v magnitnoi gidrodinamike”, Zh. vychisl. matem. i matem. fiz., 52:2 (2012), 312–318  mathnet  mathscinet  zmath
    2. A. Yu. Chebotarev, “Stabilization of equilibrium MHD configurations by external currents”, Comput. Math. Math. Phys., 52:12 (2012), 1670–1678  mathnet  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:72
    References:41
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021